| Model Number |
V+O+C+S+N, JAPANESE |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: ventec will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
Event or Problem Description
An authorized service provider (asp), contacted ventec to report that the device was delivering low vte (exhaled tidal volume).There were no reports of patient use associated with the reported issue.
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issue of its exhaled tidal volume (vte) levels being low was confirmed.Ventec opened the device in order to perform a visual inspection and observed that the o2 delivery tube had become completely disconnected from the main chassis.Ventec reconnected the o2 delivery tube to the main chassis to resolve the reported issue.Proper device operation was then confirmed through functional and performance testing.The investigation determined that the cause of the reported issue was that the o2 delivery tube had become disconnected.